How To Deal With Red Eyes Due To Sun Exposure?

Illustration of How To Deal With Red Eyes Due To Sun Exposure?
Illustration: How To Deal With Red Eyes Due To Sun Exposure? aucklandeye.co.nz

Hello wr wbDo I want to ask how do I whiten my eyes? Because the 2 days I practiced PBB in the field and my eyes turned red, my facial skin was also sore all because of being exposed to the sun for too long.

1 Answer:

Wa alaikumsalam, thank you for asking at HealthReplies.com. The eye that is red due to sun exposure, is called the condition of photokeratitis. Similar to skin reddening from sunburn, photokeratitis is also caused by UV rays produced by the sun. This condition occurs because the light triggers inflammation in the cornea so that it appears red, and other symptoms can also appear such as swelling, a feeling of sand in the eyes, pain, dizziness, tears in the eyes, and a throbbing feeling in the eyebrows.


Regarding your question, this condition can actually improve by itself in 1-2 days without special handling. What is clear during recovery, you must reduce exposure to sunlight so as not to return to these conditions. You can also help recovery by using cold compresses on the eyes, removing contact lenses if present, using standard eye drops, not using makeup, and do not rub your eyes.


If the complaint does not improve, or the symptoms are so disturbing, it is better to check your complaint immediately with the eye doctor, because the condition of the red eye, although it occurs simultaneously with you being exposed to the sun for a long time, can also be caused by other things, such as allergies, infections, or irritants that need to be treated differently. So, hopefully answering your question.

: by

Related Question

Affected By HIV?

Affected By HIV?

(1 year ago)

Hello. I think I have HIV, because I feel there are symptoms of HIV virus in the body, but I still can’t check into the hospital because I am still working abroad. I want cpt...

Blood Loss Outside The Menstrual Cycle With Cramps And Dizziness?

Blood Loss Outside The Menstrual Cycle With Cramps And Dizziness?

(1 year ago)

Good afternoon … I want to ask this on the 28th of the 4th month yesterday I came in a month, the 3rd of the day I was clean, so about 2 days after I cleared my relationship,...

Side Effects That Appear After Radiation Therapy In People With Cervical Cancer?

Side Effects That Appear After Radiation Therapy In People With Cervical Cancer?

(9 months ago)

want to ask, what drugs to cure the side effects of cervical cancer rays? and what foods should not be eaten...

Leave a Reply

Your email address will not be published. Required fields are marked *